# SDR MALA000194

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 411
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668169
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT INTAKE HEAT LIGHT ILLUMINATED, QRH COMPLETED. ASSOCIATED SMELL FROM RT BLEED SYSTEM.  MAINTENANCE REPLACED RT LOWER INLET DUCT.  OPS CHECK GOOD.
